JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEAK AND STRONG CONVERGENCE CRITERIA OF MODIFIED NOOR ITERATIONS FOR ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN THE INTERMEDIATE SENSE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEAK AND STRONG CONVERGENCE CRITERIA OF MODIFIED NOOR ITERATIONS FOR ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN THE INTERMEDIATE SENSE
Banerjee, Shrabani; Choudhury, Binayak Samadder;
  PDF(new window)
 Abstract
In this paper weak and strong convergence theorems of modified Noor iterations to fixed points for asymptotically nonexpansive mappings in the intermediate sense in Banach spaces are established. In one theorem where we establish strong convergence we assume an additional property of the operator whereas in another theorem where we establish weak convergence assume an additional property of the space.
 Keywords
asymptotically nonexpansive mapping in the intermediate sense;condition (A);uniformly convex;modified Noor iteration;
 Language
English
 Cited by
 References
1.
R. Bruck, T. Kuczumow, and S. Reich, Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform Opial property, Colloq. Math. 65 (1993), no. 2, 169-179

2.
Y. J. Cho, H. Y. Zhou, and G. Guo, Weak and strong convergence theorems for three- step iterations with errors for asymptotically nonexpansive mappings, Comput. Math. Appl. 47 (2004), no. 4-5, 707-717 crossref(new window)

3.
R. Glowinski and P. Le Tallec, Augmented Lagrangian and operator-splitting methods in nonlinear mechanics, SIAM Studies in Applied Mathematics, 9. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1989

4.
K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35 (1972), 171-174

5.
S. Haubruge, V. H. Nguyen, and J. J. Strodiot, Convergence analysis and applications of the Glowinski-Le Tallec splitting method for finding a zero of the sum of two maximal monotone operators, J. Optim. Theory Appl. 97 (1998), no. 3, 645-673 crossref(new window)

6.
T. Hicks and J. Kubicek, On the Mann iteration process in a Hilbert space, J. Math. Anal. Appl. 59 (1977), no. 3, 498-504 crossref(new window)

7.
S. Ishikawa, Fixed points by a new iteration, Proc. Amer. Math. Soc. 44 (1974), 147-150

8.
G. E. Kim and T. H. Kim, Mann and Ishikawa iterations with errors for non- Lipschitzian mappings in Banach spaces, Comput. Math. Appl. 42 (2001), no. 12, 1565- 1570 crossref(new window)

9.
W. A. Kirk, Fixed point theorems for non-Lipschitzian mappings of asymptotically non-expansive type, Israel J. Math. 17 (1974), 339-346 crossref(new window)

10.
W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506- 510

11.
K. Nammanee, M. A. Noor, and S. Suantai, Convergence criteria of modified Noor iterations with errors for asymptotically nonexpansive mappings, J. Math. Anal. Appl. 314 (2006), no. 1, 320-334 crossref(new window)

12.
K. Nammanee and S. Suantai, The modified Noor iterations with errors for non- Lipschitzian mappings in Banach spaces, Applied Mathematics and Computation 187 (2007), 669-679 crossref(new window)

13.
M. Aslam Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl. 251 (2000), no. 1, 217-229 crossref(new window)

14.
M. Aslam Noor, Three-step iterative algorithms for multivalued quasi variational inclusions, J. Math. Anal. Appl. 255 (2001), no. 2, 589-604 crossref(new window)

15.
Z. Opial, Weak convergence of the sequence of successive approximation for nonexpan- sive mappings, Bull. Amer. Math. Soc. 73 (1967), 591-597 crossref(new window)

16.
S. Plubtieng and R. Wangkeeree, Strong convergence theorems for multi-step Noor it-erations with errors in Banach spaces, J. Math. Anal. Appl. 321 (2006), no. 1, 10-23 crossref(new window)

17.
B. E. Rhoades, Fixed point iterations for certain nonlinear mappings, J. Math. Anal. Appl. 183 (1994), no. 1, 118-120 crossref(new window)

18.
J. Schu, Iterative construction of ?xed points of asymptotically nonexpansive mappings, J. Math. Anal. Appl. 158 (1991), no. 2, 407-413 crossref(new window)

19.
J. Schu, Weak and strong convergence to ?xed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc. 43 (1991), no. 1, 153-159 crossref(new window)

20.
H. F. Senter and W. G. Jr. Dotson, Approximating fixed points of nonexpansive mappings, Proc. Amer. Math. Soc. 44 (1974), 375-380

21.
S. Suantai, Weak and strong convergence criteria of Noor iterations for asymptotically nonexpansive mappings, J. Math. Anal. Appl. 311 (2005), no. 2, 506-517 crossref(new window)

22.
K. K. Tan and H. K. Hu, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl. 178 (1993), no. 2, 301-308 crossref(new window)

23.
H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127-1138 crossref(new window)

24.
H. K. Xu, Existence and convergence for ?xed points of mappings of asymptotically non- expansive type, Nonlinear Anal. 16 (1991), no. 12, 1139-1146 crossref(new window)

25.
B. L. Xu and M. A. Noor, Fixed-point iterations for asymptotically nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 267 (2002), no. 2, 444-453 crossref(new window)